MATHEMATICA BOHEMICA, Vol. 125, No. 2, pp. 235-247 (2000)

Dirichlet functions of reflected Brownian motion

Hans-Jürgen Engelbert, Jochen Wolf

Hans-Jürgen Englbert, Jochen Wolf, Friedrich-Schiller-Universität, Fakultät für Mathematik und Informatik, Institut für Stochastik, 07740 Jena, Germany, e-mail:

Abstract: We give a complete analytical characterization of the functions transforming reflected Brownian motions to local Dirichlet processes.

Keywords: Dirichlet process, local time, reflected Brownian motion

Classification (MSC2000): 60G48, 60H99

Full text of the article:

[Previous Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition